# SDR ZZDA5711397

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462AT
- Make and model: Boeing 737297
- Aircraft serial: 22631
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION AROUND SCREW HOLES IN LEFT MAIN GEAR SUPPORT STRUCTURE.  REMOVED CORROSION AROUND SCREW HOLES AND OVERSIZED 14 EACH HOLES TO .25 INCH IAW AERO CORP E.O. 97-580 AND RES 04452.  MATERIAL LOSS LESS THAN .005 INCH.  INSTALLED PANEL IAW B737 SRM 51-30-2.  (X)
